• Quote of the Day
    "There is nothing like returning to a place that remains unchanged to find the ways in which you yourself have altered."
    Nelson Mandela, posted by Daniel

Jesse910

MVP
Joined
Aug 9, 2005
Messages
453
Points
16
Last night, I fell asleep before I took my meds. When I woke up a few hours later, I took them. I take Trazodone, Lithium and Effexor. I thought that the side effects would have dissipated by now, but they are kicking me. And, I feel absolutely terrible. I've got both a headache and the pit of my stomach feels like someone is kicking me. The bad news is that I've got another 9 hours to go today before I get home. I know what I did was stupid but does anyone have any advice for coping. I ate some fruit a while ago and drank one cup of coffee, but that didn't do a bit of good. I'm not exactly the best person right now. Any thoughts? Thanks.
 

Daniel

Forum Supporter
MVP
Joined
Aug 5, 2004
Messages
18,909
Points
113
I've got both a headache and the pit of my stomach feels like someone is kicking me.

For the headache, an anti-headache medication like Tylenol or Advil comes to mind, but I don't know if it would help. (l also don't know if these OTC drugs could have interactions with your prescriptions.) Of course, your best bet is calling your doctor, even if he calls you back while you are at work. Just let the receptionist know it's your work number.

For stomach problems, Pepto Bismol comes to mind but, again, I don't know if it would be called for.

Personally, I would go home and lie down if I had a lot of sick days available, assuming I was in good condition to drive home safely, and I would certainly consider Pepto Bismol unless the doctor objected.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,852
Points
113
That's probably the trazodone, which is prescribed these days primarily to help you sleep. In the future, you should skip that one if you fall asleep without it. The other two should be taken regularly.
 

Jesse910

MVP
Joined
Aug 9, 2005
Messages
453
Points
16
Thanks David and Daniel for your suggestions. You were both correct, the OTC Aleve did not help. However, eating a full meal with some tea did help for a short time. Last night, I did take all my meds at a good time, but I'm still having that drugged out feeling today.

And, I had not thought to hold the Trazodone for a night in the event that I missed a dose. Thanks for that info.

Jesse
 

Top Bottom